# SDR AALA20120128DFW01

- Difficulty date: January 28, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 59,271 hours, 30,433 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 59164605509
- Condition: Leaking
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DURING CLIMB AUTO SPOILER DO NOT USE LIGHT ILLUMINATED FOLLOWED BY LEFT MAIN GEAR RED LIGHT.  SEVERAL MINUTES LATER GEAR DOOR OPEN AMBER LIGHT CAME ON.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LANDING GEAR CONTROL VALVE THAT WAS LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
